Power inequalities for the Berezin radius of operators in functional Hilbert spaces


Abstract views: 46 / PDF downloads: 132

Authors

  • Mehmet Gürdal Department of Mathematics/Suleyman Demirel University, Turkey
  • Orçun Yücel Department of Mathematics/Suleyman Demirel University, Turkey

DOI:

https://doi.org/10.59287/iccar.752

Keywords:

Berezin Transform, Bounded Operators, Functional Hilbert Space

Abstract

-

Downloads

Published

2023-05-24

How to Cite

Gürdal, M., & Yücel, O. (2023). Power inequalities for the Berezin radius of operators in functional Hilbert spaces. International Conference on Contemporary Academic Research, 1, 75–79. https://doi.org/10.59287/iccar.752